# SDR CA081021006

- Difficulty date: October 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 7,841 hours
- Engine: Garrtt TFE7315R
- System (JASC): 2730 · Elevator Control System
- Part: Jackscrew
- Part number: 258CT29115A
- Condition: Frozen
- Location: Trim Actuator
- Part time: 8,137 hours
- Component: Trim Actuator, Hawker
- Component part number: 258CT29115A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORT THE ELEVATOR TRIM WAS DIFFICULT TO MOVE IN FLIGHT. UPON INSPECTION BY MX IT WAS FOUND THE ACTUATOR WAS CORRODED INTERNALLY AND THE GREASE WAS CONTAMINATED AND HARDENED. HAWKER BEECHCRAFT ALREADY HAS SB 27-3840 R1 TO CHECK FOR THIS SAME ISSUE WITH THESE ACTUATORS. BOTH LT AND RT ACTUATORS WERE REPLACED DUE TO THIS ISSUE AND THE ACFT RETURNED TO SERVICE.
